| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Swelling/ Edema (4577)
| Date of Event |
05/10/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced right knee swelling and limited range of motion approximately one (1) month following right knee arthroplasty.The patient was treated with a steroid and compression sleeve to address inflammation.Initial operative notes noted no intraoperative complications.No additional patient consequences were reported.
Additional Manufacturer Narrative
(b)(4).D10 - concomitant devices - persona porous osseoti spiked tibial component size g right catalog #: 42535007902 lot #: 66367160, persona medial congruent articular surface 10mm right catalog #: 42522100910 lot #: 65850020.H6 - component code - proposed code is mechanical (g04) - femur.The complainant has indicated that the product will not be returned to zimmer biomet for investigation as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, g3, g6, h2, h3, h6, h11.Medical records provided confirmed the reported event.The device history records were reviewed and no discrepancies were identified.A definitive root cause could not be determined with the information provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.